# SDR SWAA2018082024387

- Difficulty date: August 1, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 63,405 hours, 37,134 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Part number: 149A7214
- Condition: Chafed
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FAIRING FORMER FRAME CHAFED BETWEEN BS 653 TO BS 674, LBL 27.  R&R FRAME IAW SRM & DWG.
